18 Endeavor, Suite 200, Irvine, CA

What are these indents about an inch below tear trough Volbella?

Cosmetic Treatments QuestionsCategory: VolbellaWhat are these indents about an inch below tear trough Volbella?
A patient asked 2 years ago
I received Juvederm Volbella in my tear troughs to fill in my under eye bags with a blunt tip cannula. My under eye bags were directly under my eyes and now that area is so much better. Now I notice about an inch below where my bags were (where I didn’t have an issue before) it looks like I have these ugly indents. Is it something that can be corrected? When I look at myself close in the mirror I don’t notice it, but when I back up – yikes. Makeup does not cover it. Any advice on how to proceed?
1 Answers
Dr. Elham Jafari Staff answered 2 years ago

Indents under Eyes after Volbella

 
Hi and thank you for your question! The key question to be able to answer your question is the timing of injection. If it has been done recently and within 1-2 weeks, this might be related to swelling following the filler and you need to allow 2 weeks after the injections for the swelling to fully subside and most of the issues will go away on their own. If you had the filler more than 2 weeks ago, then there is the possibility of over-filling, or sometimes despite injecting right amount of filler, it absorbs too much water later on and causes this look. The treatment in both case is the same – revision of the filler with injection of hyaluronidase. I hope it helps and good luck!

 


IMPORTANT: These answers are for educational purposes only and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.